MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 30CT 24/CASE MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-018: user has high glucose value.Note: manufacturer made several attempts to contact customer to ensure the initial concern has been resolved- unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Customer stated the meter is only reading hi.The customer's expected blood glucose test result range was not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer and produced test result of hi using true metrix meter.The test strip lot manufacturer¿s expiration date is 04/29/2027; product storage and open vial date were not provided.The meter memory was not reviewed for previous test result history.Customer stated he was going to take medication due to the hi and wait to see if it goes down.Customer then disconnected the call.Manufacturer attempted to contact customer twice; unable to establish contact at this time.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24149148
Report Number1000113657-2026-00024
Device Sequence Number13095163
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270429(10)ZD6238S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, WGN TMX 30CT 24/CASE MG/DL
Device Lot NumberZD6238S
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown